Journal article icon

Journal article

DYNAMIC UNIVERSALITY CLASSES FOR DIFFUSION-LIMITED AGGREGATION AND LATTICE ANIMALS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/8/008

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
19
Issue:
8
Pages:
L451-L454
Publication date:
1986-06-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:02af7e88-80c2-4f79-8201-076e0fdfad14
Source identifiers:
27252
Local pid:
pubs:27252

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP